On elliptic curves whose $3$-torsion subgroup splits as $\mu_3 \oplus \mathbb Z/3\mathbb Z$
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 497-503
https://doi.org/10.4134/CKMS.2012.27.3.497
Printed September 1, 2012
Masaya Yasuda
4-1-1, Kamikodanaka, Nakahara-ku
Abstract : In this paper, we study elliptic curves $E$ over $\mathbb Q$ such that the $3$-torsion subgroup $E[3]$ is split as $\mu_3 \oplus \mathbb Z/3\mathbb Z$. For a non-zero integer $m$, let $C_m$ denote the curve $x^3 + y^3 = m$. We consider the relation between the set of integral points of $C_m$ and the elliptic curves $E$ with $E[3] \simeq \mu_3 \oplus \mathbb Z/3\mathbb Z$.
Keywords : elliptic curves, torsion points, V\'elu's formula
MSC numbers : Primary 14H52; Secondary 11G05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd